Approximate optimality conditions
Üst veriTüm öğe kaydını göster
KünyeSahraoui, R. & Beddani, A. (2014). Approximate optimality conditions. TWMS Journal of Applied and Engineering Mathematics, 4(1), 85-91.
We propose in this paper a systematic study which is a variational approach of approximate optimality conditions in terms of Ekeland’s variational principle and some of its applications. Using a generalised differentiation(sub-differentiability) theory for non-smooth functions, new properties are then identified and approximate optimality conditions are established in the cases: convex, locally Lipschitz and finally lower semi-continuous.
KaynakTWMS Journal of Applied and Engineering Mathematics
Aşağıdaki lisans dosyası bu öğe ile ilişkilidir: